Some tests for the absence or uniqueness of limit cycles
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1170-1178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a2,
author = {L. A. Cherkas and L. I. Zhilevich},
title = {Some tests for the absence or uniqueness of limit cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {1170--1178},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a2/}
}
L. A. Cherkas; L. I. Zhilevich. Some tests for the absence or uniqueness of limit cycles. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1170-1178. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a2/